Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,
I took Naproxen(NSAID) 500mg under physician's watch in Jan 2009. He prescribed 2x500mg per day for 10 days but I took only 10 tablets and stopped it due to the ringing in the ears I developed during that one week. I visited him after a week as he asked me to. But he told that the ringing in ear should have gone by now but it wasn't. He prescribed prednisone (Steroid one) to counter the effect of Naproxen(What a doctor he was). But it didn't go. I tried yoga which seemed to provide some relief. I visited an ENT in the month of Apr 2009 with the fact I took Naproxen and developed Tinnitus. But to my surprise he didn't believe that was the cause as it was within the prescribed level. He told even if Naproxen caused that it will go away soon. But it's nearly 20 months and I still have it. I don't see any hearing problems at the normal level ( No audio lab was done).

My hobbies are: No exercise, 3-4 hard liquor every week, drink tea,coffee, No smoking. I weigh 170 pounds and I'm 5'9". What can make my tinnitus less bothersome?

Thanks,
S

Loading...

I had a similar story where I believe my tinnitus was caused by large doses of ibuprofen for my back pain back in...2009. I am sad to report to you that it has never gone away and has gotten worse since.
Reply

Loading...

Same issue here for me and allergic reaction to go along with it that caused pins and needle sensation in my body. Starting at my feet. Ear is still ringing on and off. Started 2 days ago taking Melatonin at night and it takes it away for the sleep hours.
Reply

Loading...